# SDR 2DYA2022F00321

- Difficulty date: August 17, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N225NE
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 100,464 hours, 16,192 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE COMPLIANCE OF THE AD 2007-16-18 (F) AND S/B 767-25-0376 REV 2 WERE FOUND POWER DRIVE UNITS (PDU) WIRE BUNDLES BURNT  IN THE FWD CARGO COMPARTMENT CARGO HANDLING SYSTEM.
